# SDR ASAA0210217

- Difficulty date: October 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND L1 DOOR FRAME AT BS 320 LBL 65 GOUGED.  REPAIRED DOOR FRAME PER SRM.  (M)
